By Topic

Lower bounds on the state complexity of linear tail-biting trellises

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Shany, Y. ; Dept. of Electr. Eng.-Syst., Tel-Aviv Univ., Israel ; Reuven, I. ; Be'ery, Y.

Lower bounds on the state complexity of linear tail-biting trellises are presented. One bound generalizes the total-span bound, while another bound can be regarded as a generalization of the cut-set bound. It is shown by examples that the new bounds may be tighter than any of the existing lower bounds.

Published in:

Information Theory, IEEE Transactions on  (Volume:50 ,  Issue: 3 )